# SDR C2XA02TY030

- Difficulty date: February 18, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1-C INSPECTION THE RAMP SUPPORT ON THE CENTER OMEGA BEAM BETWEEN FR'S 19 AND 20 HAS A AREA OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RAMP SUPPORT IAW EMB 135/145 SRM 51-40-02.  WORK WAS SATISFACTORY AND WILL BE RELEASED UPON COMPLETION OF INSPECTION.
